Urmăriți
Francesco Petitta
Titlu
Citat de
Citat de
Anul
Existence and nonexistence of solutions for singular quadratic quasilinear equations
D Arcoya, J Carmona, T Leonori, PJ Martínez-Aparicio, L Orsina, F Petitta
Journal of Differential Equations 246 (10), 4006-4042, 2009
1352009
Renormalized solutions of nonlinear parabolic equations with general measure data
F Petitta
Annali di Matematica Pura ed Applicata 187 (4), 563-604, 2008
1092008
Diffuse measures and nonlinear parabolic equations
F Petitta, AC Ponce, A Porretta
Journal of Evolution Equations 11 (4), 861-905, 2011
832011
On singular elliptic equations with measure sources
F Oliva, F Petitta
ESAIM: Control, Optimization and Calculus of Variations 22 (1), 289-308, 2016
782016
Finite and Infinite energy solutions of singular elliptic problems: Existence and Uniqueness
F Oliva, F Petitta
Journal of Differential Equations 264 (1), 311-340, 2018
652018
A duality approach to the fractional Laplacian with measure data
KH Karlsen, F Petitta, S Ulusoy
Publicacions Matematiques, 151-161, 2011
502011
Elliptic equations having a singular quadratic gradient term and a changing sign datum
D Giachetti, F Petitta, SS De León
Comm. Pure and Appl. Anal. 11 (5), 1875--1895, 2012
482012
Renormalized solutions of nonlinear parabolic equations with diffuse measure data
D Blanchard, F Petitta, H Redwane
Manuscripta Mathematica, 1-35, 2013
412013
Asymptotic behavior of solutions for linear parabolic equations with general measure data
F Petitta
Comptes Rendus Mathematique 344 (9), 571-576, 2007
412007
A Lazer-McKenna type problem with measures
L Orsina, F Petitta
Differential and Integral Equations 29 (1–2), 19–36, 2016
402016
A priori estimates for elliptic problems with a strongly singular gradient term and a general datum
D Giachetti, F Petitta, SS De León
Differential and Integral Equations 26 (9/10), 913-948, 2013
392013
On the notion of renormalized solution to nonlinear parabolic equations with general measure data
F Petitta, A Porretta
J. of Elliptic and Parabolic Equations 1, 201-214, 2015
372015
Approximation of diffuse measures for parabolic capacities
F Petitta, AC Ponce, A Porretta
Comptes Rendus Mathematique 346 (3), 161-166, 2008
302008
Asymptotic behavior of solutions for parabolic operators of Leray-Lions type and measure data
F Petitta
Advances in Differential Equations 12 (8), 867-892, 2007
302007
Parabolic equations with nonlinear singularities
PJ Martínez-Aparicio, F Petitta
Nonlinear Analysis: Theory, Methods & Applications 74 (1), 114-131, 2011
272011
The Dirichlet problem for singular elliptic equations with general nonlinearities
V De Cicco, D Giachetti, F Oliva, F Petitta
Calculus of Variations and Partial Differential Equations 58 (129), 2019
252019
Asymptotic behavior for solutions of parabolic equations with natural growth terms and irregular data
T Leonori, F Petitta
Asymptotic Analysis 48 (3), 219-233, 2006
242006
Local estimates for parabolic equations with nonlinear gradient terms
T Leonori, F Petitta
Calculus of Variations and Partial Differential Equations, 1-35, 2011
232011
A nonlinear parabolic problem with singular terms and nonregular data
F Oliva, F Petitta
Nonlinear Analysis 194, 111472, 2020
202020
Large solutions for nonlinear parabolic equations without absorption terms
S Moll, F Petitta
Journal of Functional Analysis 262 (4), 1566–1602, 2012
182012
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20